# SDR CA990310068

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D7B
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109592
- Condition: Failed
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB-OUT, THE NR 2 LE SLAT LEFT WING WOULD NOT RETRACT.  SEVERAL ATTEMPTS MADE TO RECTIFY, A/C RETURNED TO BLOCKS.  ACTUATOR REPLACED.
